# SDR MALA070094

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 20,098 hours, 21,760 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Burned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NOTED BURNING PLASTIC ODOR IN COCKPIT AS WELL AS FORWARD CABIN.  TURNED ENGINE ANTI-ICE OFF WHEN OUT OF ICING CONDITIONS, ODOR DISSIPATED.  ON POST FLIGHT INSPECTION, RT ENGINE MATS BURNED THROUGH IN SEVERAL PLACES.  REMOVED AND REPLACED RT LOWER INLET DUCT ASSY I.E. SF3 AM 71-60-05.  OPS CHECKS GOOD.
